# SDR IPXA2017110123167

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 14,341 hours, 8,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE WOULD NOT DISARM .  WHEN SLIDE IS SLOWLY DISARMED, THE AFT SLIDER ASSY CATCHES ON AFT SHAFT ASSY.  ROTATED GIRT BAR 180 DEGREES AND INSTALLED IAW 25-61-21.  OPS CHECKED GOOD.
